Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 96, NWS Milwaukee, WI

November 26, 2018

NWS Milwaukee, WI issued this small craft advisory at Nov 26, 2018, 9:27 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2018, 9:27 AM CST (15:27 UTC)
Expired
Nov 27, 2018, 3:00 AM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

616 
WHUS73 KMKX 261527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
927 AM CST Mon Nov 26 2018

...Northerly Gales South Two Thirds of Lake Michigan Open Waters 
This Morning...

...Gusty Northerly Winds Over the Nearshore Waters This 
Morning...

LMZ366-565-567-868-261800-
/O.EXP.KMKX.GL.W.0025.000000T0000Z-181126T1500Z/
/O.EXA.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
927 AM CST Mon Nov 26 2018

...GALE WARNING IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect until noon CST today. The Gale
Warning is no longer in effect. 

* WINDS: North gales to 35 knots will diminish to 30 kt late this
  morning and become northwesterly by this afternoon. 

* WAVES: Waves 8 to 12 feet occasionally to 16 feet, subsiding to
  6 to 9 feet occasionally to 12 feet this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-262330-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T1500Z/
/O.NEW.KMKX.SC.Y.0096.181126T1527Z-181127T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
927 AM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect until 6 PM CST this
evening. The Gale Warning is no longer in effect. 

* WINDS: North winds 15 to 25 knots, with gusts to 30 knots,
  backing northwest this afternoon.

* WAVES: 8 to 10 feet subsiding to 3 to 6 feet this afternoon and
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-261800-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
927 AM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: North gales to 40 knots this morning, backing northwest 
  to 30 knots by early this afternoon. 

* WAVES: Waves 12 to 16 feet occasionally to 21 feet, subsiding to
  8 to 11 feet occasionally to 14 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
Wood
www.weather.gov/mkx
4 follow-up statements
426 
WHUS73 KMKX 261658
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1058 AM CST Mon Nov 26 2018

...North To Northwest Gales South Two Thirds of Lake Michigan 
Open Waters Today...

...Gusty North To Northwest Winds Over the Nearshore Waters 
Today...

LMZ366-565-567-868-262200-
/O.EXT.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1058 AM CST Mon Nov 26 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

The Gale Warning is now in effect until 4 PM CST this afternoon. 

* WINDS: North gales to 35 knots will become northwest this
  afternoon and diminish to 30 kt by late this afternoon.
 
* WAVES: Waves 8 to 12 feet occasionally to 16 feet, subsiding 
  to 6 to 9 feet occasionally to 12 feet this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-262200-
/O.EXT.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1058 AM CST Mon Nov 26 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

The Gale Warning is now in effect until 4 PM CST this afternoon. 

* WINDS: North gales to 40 knots, backing northwest this 
  afternoon to 35 knot gales, diminishing to 30 knots by late this
  afternoon.
 
* WAVES: Waves 12 to 16 feet occasionally to 21 feet, subsiding 
  to 8 to 11 feet occasionally to 14 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-270000-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1058 AM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: North winds 15 to 25 knots, with gusts to 30 knots, 
  backing northwest this afternoon. 

* WAVES: 8 to 10 feet, subsiding to 3 to 6 feet this afternoon 
  and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
609 
WHUS73 KMKX 262124
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
324 PM CST Mon Nov 26 2018

...Northwest Gales South Two Thirds of Lake Michigan Open Waters
Until Late Afternoon...

...Gusty Northwest Winds Slowly Weakening But High Waves Over the
Nearshore Waters Tonight...

LMZ366-565-567-868-262230-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
324 PM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* WINDS: Northwest gales to 35 knots until 4 PM CST, diminishing
  to 30 knots into early this evening, then 15 to 25 knots later
  this evening and overnight.  

* WAVES: Waves 7 to 10 feet occasionally to 13 feet this evening,
  subsiding to 5 to 8 feet occasionally to 10 feet later tonight.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-262230-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
324 PM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* WINDS: Northwest gales to 35 knots until 4 PM CST, diminishing
  to 30 knots into early this evening, then 15 to 25 knots later
  this evening and overnight.
 
* WAVES: Waves 10 to 14 feet occasionally to 18 feet this evening,
  subsiding to 6 to 9 feet occasionally to 12 feet later tonight.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-270530-
/O.EXT.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
324 PM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

The Small Craft Advisory is now in effect until 3 AM CST Tuesday.

* WINDS: Northwest winds 15 to 25 knots into early this evening,
  becoming 10 to 20 knots later this evening and overnight.
 
* WAVES: 4 to 7 feet into this evening, subsiding to 3 to 4 feet
  later tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-270000-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/
Sheboygan to Port Washington WI-
324 PM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: Northwest winds 15 to 25 knots late this afternoon,
  becoming 15 to 20 knots this evening. 

* WAVES: 3 to 5 feet, subsiding to 3 to 4 feet by early evening.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
740 
WHUS73 KMKX 262209 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Milwaukee/Sullivan WI
409 PM CST Mon Nov 26 2018

...Northwest Gales Ending Over The Open Waters...

...Gusty Northwest Winds Slowly Weakening But High Waves Over the
Nearshore Waters Tonight...

LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876-
878-262315-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
409 PM CST Mon Nov 26 2018

...GALE WARNING HAS EXPIRED...

The Gale Warning is no longer in effect. Northwest winds to 30
knots are expected this evening, then 15 to 25 knots overnight.
Very high waves will slowly subside tonight into Tuesday.

$$

LMZ643-270000-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/
Sheboygan to Port Washington WI-
409 PM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: Northwest winds 15 to 25 knots late this afternoon, 
  becoming 15 to 20 knots this evening. 

* WAVES: 3 to 5 feet, subsiding to 3 to 4 feet by early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-270615-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
409 PM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS: Northwest winds 15 to 25 knots into early this evening, 
  becoming 10 to 20 knots later this evening and overnight. 

* WAVES: 4 to 7 feet into this evening, subsiding to 3 to 4 feet 
  later tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
507 
WHUS73 KMKX 270238
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
838 PM CST Mon Nov 26 2018

...Gusty Northwest Winds Slowly Weakening But High Waves Over the
Nearshore Waters Tonight...

LMZ644>646-270900-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
838 PM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS: Northwest winds 10 to 20 knots with a few gusts to 25
  knots through midnight.

* WAVES: 3 to 6 feet, subsiding to 3 to 4 feet later tonight.
  highest waves towards open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 6:13 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 26, 6:13 AM CST, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
613 AM CST Mon Nov 26 2018

.UPDATE...

No change to public forecast since 6 am update.

&&

.MARINE...

We have solid gale force winds over the south half of the lake.
The wind sensors that are really high up, like the Chicago crib,
are reporting storm force gusts. Winds closer to the ground/lake
are a little lower. We extended the gale warning over the mid lake
until 9 am since observations are still showing gale force gusts
in that area. The south half gale warning continues until
18z/Noon.

Winds will shift to the northwest this afternoon but remain up to
30 kt. High pressure will spread into the region later Tuesday
into Wednesday. Light winds are expected Wednesday through the
rest of the week.

&&

.PREV DISCUSSION... (Issued 558 AM CST Mon Nov 26 2018)

UPDATE...

The snow is steadily moving out of southeast WI early this
morning. Radar is now showing a lake effect band offshore that
will not impact southeast WI due to winds shifting to the north-
northwest.

AVIATION(12Z TAFS)...

Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time this afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday. Winds will gradually diminish as they shift to
the northwest this afternoon into the evening.

PREV DISCUSSION... (Issued 422 AM CST Mon Nov 26 2018)

SHORT TERM...

Today and Tonight...Forecast Confidence is High.

Snow is gradually moving out of southeast Wisconsin this morning
as the low pressure center tracks from northern Indiana into
northern Ohio. This storm track ended up being farther south than
what the majority of the models were showing yesterday. The other
interesting feature of this storm was the very sharp cutoff
between accumulating snow and no snow at all. Kenosha, Racine, and
Walworth counties ended up getting the most snow. Wind
observations near the lakeshore reported gusts of 40 to 50 mph
between 1 and 4 am this morning when the direction was northeast.
Now the winds are turning to the north and gusts are coming down.

We will cancel the Blizzard Warning as the snow ends this
morning. Since the snow was quite wet, reduced visibility from
blowing snow later this morning (after the snow stops) is not
expected. Drifting snow over roads due to gusty northwest winds
will still be a problem. Expect a slow Monday morning commute for
areas hardest hit, roughly along and south of the I-43 corridor.

High temperatures will only be in the upper 20s to around 30 near
the lake today, and it will feel colder due to the stiff
northwest winds and cloudy skies. The clouds will hang around for
most of the day due to cyclonic flow aloft and cold air
advection. Models want to clear the skies quickly today, but
upstream obs and satellite imagery suggest otherwise. There is a
pocket of drier air over western Iowa that may nudge into southern
WI tonight.

An upper low will slide through the Upper Midwest and Great Lakes
tonight into Tuesday. We could see flurries across southern WI
during this time due to clouds/moisture in a deep layer within the
dendritic growth zone.

Tuesday through Thursday night...Forecast confidence high.

The large upper low over Ontario, Canada will shift swd across WI
for Tue. Cold temps and flurries are forecast. A ridge of high
pressure will finally arrive for Wed-Wed eve with some moderation
in temps. Sly flow and warm advection will then develop with an
approaching shortwave trough for Thu-Thu nt. Chances for light
snow is forecast.

LONG TERM...Friday through Sunday...Forecast confidence medium.

Cyclogenesis is expected over the Great Plains on Fri as a sharp
upper trough approaches from the Rockies. The low pressure area
will then move toward MI and into srn Ontario, Canada for the
weekend. Mostly rain but some snow is forecast for Sat-Sun.

AVIATION(09Z TAFS)...

Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time late afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday.

MARINE...

We have solid gale force winds over the south half of the lake.
The wind sensors that are really high up, like the Chicago crib,
are reporting storm force gusts. Winds closer to the ground/lake
are a little lower. There is a gale warning in effect for the mid
lake until 6 am and we should be safe to allow that to expire on
time. The south half gale warning continues until 18z/Noon.

Winds will shift to the northwest this afternoon but remain up to
30 kt. High pressure will spread into the region later Tuesday
into Wednesday. Light winds are expected Wednesday through the
rest of the week.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until noon CST today for LMZ669-671-673-675.

     Gale Warning until 9 AM CST this morning for LMZ643>646.

&&

Update...Cronce
Today/Tonight and Aviation/Marine...Cronce
Tuesday THROUGH Sunday...Gehring
Hazardous weather outlook, Nov 26, 6:07 AM CST, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
607 AM CST Mon Nov 26 2018

WIZ046-047-051-052-056>060-062>072-271215-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
607 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

The snow has ended but northerly wind gusts of 25 to 35 mph will
continue through the morning. Snow covered and drifted roads are
expected over far southeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but snowfall reports are
appreciated.

LMZ643>646-271215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
607 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Gale Warning warning is in effect this morning. Northerly gales
and high waves are occurring. A Small Craft Advisory will likely
be issued after the winds drop below gale force.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
607 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

A Gale Warning is in effect for the southern half of Lake Michigan
this morning as strong low pressure tracks from Indiana through
the lower Great Lakes. Northerly gales of 35 to 45 knots are
occurring along with very high waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, Nov 26, 8:41 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     SNOW             PLEASANT PRAIRIE        42.55N 87.94W
11/26/2018  M8.0 INCH        KENOSHA            WI   PUBLIC

&&

AK
Local storm report, Nov 26, 8:55 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     SNOW             2 W KENOSHA             42.57N 87.85W
11/26/2018  M6.0 INCH        KENOSHA            WI   PUBLIC

&&

AK
Local storm report, Nov 26, 9:12 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     SNOW             2 SSW BELOIT            42.50N 89.03W
11/26/2018  M3.0 INCH        ROCK               WI   PUBLIC

&&

AK
Local storm report, Nov 26, 9:13 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     SNOW             1 SE GREENFIELD         42.95N 87.99W
11/26/2018  M3.3 INCH        MILWAUKEE          WI   PUBLIC

&&

AK
Local storm report, Nov 26, 9:16 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     SNOW             2 WSW RACINE            42.72N 87.82W
11/26/2018  M5.0 INCH        RACINE             WI   TRAINED SPOTTER

&&

AK
Local storm report, Nov 26, 9:27 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 SSE PADDOCK LAKE      42.55N 88.09W
11/26/2018  M6.0 INCH        KENOSHA            WI   COCORAHS

            COCORAHS STATION WI-KN-16, 1 SSE PADDOCK
            LAKE.

&&

AK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 6:04 AM CSTGale WarningMKX3 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.